# SDR DU4R2006534

- Difficulty date: July 2, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1174-1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION MAIN CABIN LT O/B SEAT TRACK FS 1174 TO 1309 ALSO NICKS AND GOUGES OUT OF LIMITS.  REMOVED SEAT TRACK.  FABRICATED AND INSTALLED SEAT TRACK REPAIRS 13" BY 1" FROM 7075-T6 .125", 13.0" BY 1" FROM 7075-T6 .090", 13" BY 1" FROM 7075-T6 .100" AND 7.0" BY 4.0" FROM 7075-T6 .063" IAW DC-9 53-05D.
